# SDR DALA2022081605569

- Difficulty date: August 14, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 64,262 hours, 8,192 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

SHIP 3361 AFTER LOWERING LANDING GEAR ON ARRIVAL WE GOT L/G LGCIU 2 FAULT. WE WENT AROUND AND IT CLEARED ITSELF. SECOND APPROUCH UNEVENTFUL. WE DID NOT RASE GEAR ON GO AROUND. CORRECTIVE ACTION: T/S. REMOVED AND REPLACED L/G CONTOL LEVER PER AMM 32-31. (9174399)
